JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE QUARTIC MOMENT PROBLEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE QUARTIC MOMENT PROBLEM
Li, Chun-Ji; Lee, Sang-Hoon;
  PDF(new window)
 Abstract
In this paper, we consider the quartic moment problem suggested by Curto-Fialkow[6]. Given complex numbers , with ${\gamma00},\;>0\;and\;{\gamma}_{ji}
 Keywords
the quartic moment problem;representing measure;flat extension;
 Language
English
 Cited by
1.
HYPONORMAL WEIGHTED SHIFT OPERATORS AND TRUNCATED COMPLEX MOMENT PROBLEMS,;

대한수학회논문집, 2006. vol.21. 3, pp.433-449 crossref(new window)
2.
ON NONSINGULAR EMBRY QUARTIC MOMENT PROBLEM,;;

대한수학회보, 2007. vol.44. 2, pp.337-350 crossref(new window)
3.
COMPLEX MOMENT MATRICES VIA HALMOS-BRAM AND EMBRY CONDITIONS,;;;

대한수학회지, 2007. vol.44. 4, pp.949-970 crossref(new window)
4.
ESTIMATING THE DOMAIN OF ATTRACTION VIA MOMENT MATRICES,;;;;

대한수학회보, 2009. vol.46. 6, pp.1237-1248 crossref(new window)
5.
A Cyclic Subnormal Completion of Complex Data,;;;

Kyungpook mathematical journal, 2014. vol.54. 2, pp.157-163 crossref(new window)
1.
Positivity of Riesz functionals and solutions of quadratic and quartic moment problems, Journal of Functional Analysis, 2010, 258, 1, 328  crossref(new windwow)
2.
A Cyclic Subnormal Completion of Complex Data, Kyungpook mathematical journal, 2014, 54, 2, 157  crossref(new windwow)
 References
1.
R. Curto, Joint hyponormality: A bridge between hyponormality and subnormality, Proc. Sympos. Pure Math. 51 (1990), Part II, 69-91

2.
R. Curto. An operator theoretic approach to truncated moment problems, Linear Operators Banach Center Publications 38 (1997), 75-104

3.
R. Curto and L. Fialkow, Recursively generated weighted shifts and the subnormal completion problem, I, Integral Equations Operator Theory 17 (1993), 202-246 crossref(new window)

4.
R. Curto and L. Fialkow, Recursively generated weighted shifts and the subnormal completion prob- lem, II, Integral Equations Operator Theory 18 (1994), 369-426 crossref(new window)

5.
R. Curto and L. Fialkow, Recursiveness, positivity, and truncated moment problems, Houston J. Math. 17 (1991), 603-635

6.
R. Curto and L. Fialkow, Solution of the truncated complex moment problems for flat data, Mem. Amer. Math. Soc. 568 (1996), 603-635

7.
R. Curto and L. Fialkow, Flat extensions of positive moment matrices: Relations in analytic or conjugate terms, Oper. Theory Adv. Appl. 104 (1998), 59-82

8.
R. Curto and L. Fialkow, Flat extensions of positive moment matrices: Recursively generated re-lations, Mem. Amer. Math. Soc. 136 (1998)

9.
R. Curto and L. Fialkow, Solution of the singular quartic moment problem, J. Operator Theory 48 (2002), 315-354

10.
L. Fialkow, Positivity, extensions and the truncated complex moment problem, Contemp. Math. 185, Amer. Math. Soc. 119 (1995), 133-150 crossref(new window)

11.
L. Fialkow, Positivity, extensions and the truncated complex moment problem, Amer. Math. Soc. 119 (1995), 133-150

12.
J. Shohat and J. Tamarkin, The problem of moments, Math. Surveys Monogr. 1943

13.
J. Smul'jan, An operator Hellinger integral (Russian), Mat. Sb. 91 (1959), 381- 430

14.
Wolfram Research, Inc. Mathematica, Version 5.0, Wolfram Research Inc., Champaign, IL, 2003